Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2017, Article ID 7051658, 10 pages
https://doi.org/10.1155/2017/7051658
Research Article

Guaranteed Cost Finite-Time Control for Positive Switched Linear Systems with Time-Varying Delays

College of Information Engineering, Henan University of Science and Technology, Luoyang 471023, China

Correspondence should be addressed to Leipo Liu; moc.361@321opieluil

Received 21 September 2016; Accepted 16 January 2017; Published 19 February 2017

Academic Editor: Ai-Guo Wu

Copyright © 2017 Xiangyang Cao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper considers the guaranteed cost finite-time control for positive switched linear systems with time-varying delays. The definition of guaranteed cost finite-time boundedness is firstly given. Then, by using the mode-dependent average dwell time approach, a static output feedback law and a state feedback control law are constructed, respectively, and sufficient conditions are obtained to guarantee that the closed-loop system is guaranteed cost finite-time boundedness. Such conditions can be easily solved by linear programming. Finally, an example is given to illustrate the effectiveness of the proposed method.